# SDR CALA2022081602099

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041722600
- Condition: Corroded
- Location: Str 37r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-05-3-6029) AFT CARGO, FRAME 61-62, STR 37R HAS CORROSION.( ) STRINGER OUT OF LIMITS IAW SRM 53-41-13, REPLACED WITH NEW STRIN GER P/N: D5347048700000, IAW SRM 51-72-11-911-001. INSTALLED IAW SRM 51-42-11. EMP# V936191 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 34537.
